# SDR M7KA0716084038

- Difficulty date: September 1, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N816MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4038
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9550177760
- Part serial: 655
- Condition: Inoperative
- Location: Left
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION THE LT POSITION IGNITER WOULD NOT FIRE. SWAP OF BOX OUTPUT FEEDS TO THE IGNITERS VERIFIED THE BOX CIRCUIT WAS DEFECTIVE. THIS BOX GAVE GOOD SERVICE BUT SEVERAL OTHER HAVE HAD PROBLEMS WITH LOW SERVICE HOURS THESE BOXES ARE NON-REPAIRABLE. (K)
